Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, few weeks ago I have noticed my hair has started to shed. I am very worried about this, since this process is so severe, my scalp has started to show. Also, I dont know what might be the cause of this reaction. The only thing that comes to my mind is Advil. I am taking this drug regularly because it helps me with my migraines. Can Advil be related to hair loss?

Loading...

Hi, I am very sorry to hear about your situation. I can understand how hard it must be for a woman to experience something like hair loss. There are many things that might be the cause of hair loss. In the very small number of cases, Advil can be related to this situation. In fact, there are a number of drugs that can cause hair loss. But, you shouldnt try to solve this problem on your own. Even though Advil might be the cause of your hair loss, talking to the doctor would prove very useful. As I said, there are many underlying causes for hair loss. That is why a professional assistance is necessary. And if it turns out that Advil is the reason for your situation, than you shouldnt worry too much. In this case, your hair will start to grow normally few months after you stop taking Advil.
Reply

Loading...